MAUDE Adverse Event Report: MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is based entirely on journal literature.Medtronic was made aware of this event through a search of literature publications.The event only occurred with one patient.Referenced article: recurrent rash over a cardiac implantable electronic device: a rare case of antibacterial envelope hypersensitivity.Heart rhythm case reports.2025.1¿5.Doi: 10.1016/j.Hrcr.2025.06.029 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Literature was reviewed regarding antibacterial absorbable envelope hypersensitivity.The authors described a patient who underwent the implant of an extravascular (ev) implantable cardioverter defibrillator (icd) system with the use of an antibacterial absorbable envelope.During the procedure, it took four different substernal tunneling attempts to place the lead without p-wave oversensing which led to a prolonged procedure time.Approximately two weeks post implant, the patient developed a generalized rash which affected their upper extremities and limbs.Amiodarone was stopped and the rash resolved.Four weeks later, the patient developed a pruritic rash which resembled ¿bug bites¿ directly over the device pocket.The patient had no fever, pain, and no signs of hematoma, purulent drainage, or device erosion.The rash resolved with topical ointments.Over the next 2 weeks, the patient experienced recurrent episodes of localized pruritic rash over the device pocket, and it was suspected that the patient had an allergic reaction.Patch testing was performed, and the results showed a positive reaction to the antimicrobial agents in the antibacterial absorbable envelope.Twelve to sixteen weeks after the implantation, the rash had completely resolved, and the patient remained asymptomatic.The lead remains in use.No additional adverse patient effects or product performance issues were reported.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23009880
Report Number2182208-2025-04482
Device Sequence Number18767473
Product Code FTL
UDI-Device Identifier00763000307882
UDI-Public(01)00763000307882(17)250503(10)R234925
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2025
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot NumberR234925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/09/2025
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale